# SDR SWAA2020072201270

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,348 hours, 32,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FWD SERVICE DOOR GERT BAR DIFFICULT TO ENGAGE AND REMOVE.    ADJUSTED GIRT BAR. OPS CHECK GOOD. REF AMM 25-66-01
